# SDR DALA2021080404440

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 53,159 hours, 23,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 EMERGENCY EXIT SIGN FOUND IN CABIN. CORRECTIVE ACTION: RESECURED EXIT SIGN AC OK FOR SVC. (7831456)
